Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 105, NWS Tallahassee, FL

October 31, 20088 counties in Florida; 11 counties in Georgia; Dale County, Henry County, Houston County, Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 31, 2008, 3:34 PM CDT for 8 counties in Florida; 11 counties in Georgia; Dale County, Henry County, Houston County, Alabama. It took effect at Nov 1, 2008, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2008, 3:34 PM CDT (20:34 UTC)
In effect from
Nov 1, 2008, 12:00 PM CDT
Expired
Nov 1, 2008, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 22 counties

Dale County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 312034
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT FRI OCT 31 2008

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ 
TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE INLAND FLORIDA BIG
BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN
CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR
COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO
PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I-10
CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON ACROSS
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A RED FLAG
WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SUNDAY AFTERNOON.

FLZ007-009>011-010445-
/O.NEW.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/
/O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
334 PM CDT FRI OCT 31 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT SATURDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FLZ013-016>019-026-312200-
/O.CON.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
434 PM EDT FRI OCT 31 2008 /334 PM CDT FRI OCT 31 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE
ENHANCING FIRE GROWTH POTENTIAL.

$$

DUVAL
3 follow-up statements
000 
WWUS82 KTAE 312212
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 PM EDT FRI OCT 31 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT
SATURDAY FOR MOST INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE
FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...HIGH PRESSURE CENTERED TO OUR NORTHEAST REMAINS IN
CONTROL...PROVIDING A CONTINUED SUPPLY OF DRY AIR. THIS DRY AIR
COMBINING WITH AFTERNOON HIGH TEMPERATURES IN THE LOWER 70S TO
PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG THE I-
10 CORRIDOR. THE DRY AIR WILL PERSIST THROUGH SUNDAY AFTERNOON
ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND A
RED FLAG WARNING IS IN EFFECT FOR THESE AREAS AGAIN FOR SATURDAY
AFTERNOON.

FLZ007-009>011-011045-
/O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/
/O.CON.KTAE.FW.W.0105.081101T1700Z-081101T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
512 PM CDT FRI OCT 31 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT
SATURDAY...
...THE RED FLAG WARNING FOR FRIDAY AFTERNOON HAS EXPIRED...

THE  RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CDT
SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ013-016>019-026-312315-
/O.EXP.KTAE.FW.W.0104.000000T0000Z-081031T2200Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
612 PM EDT FRI OCT 31 2008 /512 PM CDT FRI OCT 31 2008/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

BLOCK
000 
WWUS82 KTAE 010851
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EDT SAT NOV 1 2008

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON UNTIL 6 PM CDT
THIS AFTERNOON FOR MOST INTERIOR COUNTIES OF THE EASTERN FLORIDA
PANHANDLE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

.DISCUSSION...ALTHOUGH LOW LEVEL MOISTURE WILL GRADUALLY BEGIN TO
INCREASE FROM THE NORTHEAST TODAY...JUST ENOUGH DRY AIR IS EXPECTED
TO REMAIN IN PLACE ACROSS INLAND WALTON...HOLMES...WASHINGTON...AND
JACKSON COUNTIES FOR ONE MORE DAY OF RED FLAG CONDITIONS. ON SUNDAY
AND MONDAY...RELATIVE HUMIDITIES SHOULD REMAIN SAFELY ABOVE 35
PERCENT ACROSS THE ENTIRE FLORIDA BIG BEND AND PANHANDLE.


FLZ007-009>011-012300-
/O.EXT.KTAE.FW.W.0105.081101T1700Z-081101T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
351 AM CDT SAT NOV 1 2008

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON UNTIL TO 6 PM
CDT THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND SLIGHTLY WARMER TEMPERATURES WILL CREATE STRONG FIRE GROWTH
POTENTIAL THIS AFTERNOON.

$$

17-GOULD
000 
WWUS82 KTAE 011729
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EDT SAT NOV 1 2008

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AS WELL AS
THE WESTERN AND CENTRAL COUNTIES OF THE FLORIDA BIG BEND DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
FOR PORTIONS OF SOUTHWEST GEORGIA AND SOUTHEAST
ALABAMA...GENERALLY ALONG AND NORTH OF A LINE FROM CAMILLA GEORGIA
TO DOTHAN ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

.DISCUSSION...A DRY POCKET OF AIR HAS REMAINED OVER SOUTHWESTERN
GEORGIA...SOUTHEAST ALABAMA AND WESTERN PORTIONS OF NORTH FLORIDA
THIS AFTERNOON. THIS DRY AIR HAS ALLOWED DEWPOINTS TO DROP QUICKLY
THIS AFTERNOON AS TEMPERATURES RISE UNDER SUNNY SKIES.
THUS...RELATIVE HUMIDITY VALUES WILL LIKELY REACH CRITICAL
LEVELS FOR FOUR OR MORE HOURS THIS AFTERNOON OVER A WIDER AREA. 

ALZ066-067-069-GAZ120>126-142>145-012200-
/O.EXB.KTAE.FW.W.0105.000000T0000Z-081101T2200Z/
DALE-HENRY-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-
DOUGHERTY-LEE-EARLY-MILLER-BAKER-MITCHELL-
129 PM EDT SAT NOV 1 2008 /1229 PM CDT SAT NOV 1 2008/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS
AFTERNOON. 

DRIER AIR CONTINUES TO MIX DOWN TO THE SURFACE DROPPING RELATIVE
HUMIDITY VALUES BELOW 25 PERCENT. CRITICAL DURATIONS OF LOW
RELATIVE HUMIDITY IS NOW EXPECTED THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ013-016-017-026-027-012300-
/O.EXA.KTAE.FW.W.0105.000000T0000Z-081101T2300Z/
CALHOUN-GADSDEN-LEON-LIBERTY-WAKULLA-
129 PM EDT SAT NOV 1 2008 /1229 PM CDT SAT NOV 1 2008/

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. 

DRIER AIR CONTINUES TO MIX DOWN TOWARD THE SURFACE AND FOUR HOURS
OR MORE OF SUB 35 PERCENT RELATIVE HUMIDITY APPEARS LIKELY THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-012300-
/O.CON.KTAE.FW.W.0105.000000T0000Z-081101T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
1229 PM CDT SAT NOV 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 31, 2:41 PM CDT, 53 minutes earlier.

Area forecast discussion, Oct 31, 2:41 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EDT FRI OCT 31 2008

.SHORT TERM...(TONIGHT-SUNDAY NIGHT)
NOT MUCH CHANGE TO THE PREVIOUS FORECAST. HIGH PRESSURE CENTERED
NORTH OF THE LOCAL AREA OVER THE CAROLINAS WILL REMAIN THE
DOMINATE SYNOPTIC FEATURE THROUGH THE PERIOD. EASTERLY WINDS WITH
INCREASING LOW-LEVEL MOISTURE ACROSS THE SOUTH AND EASTERN
PORTIONS OF THE FORECAST AREA WILL BE EXPECTED. LATE SATURDAY
NIGHT THROUGH SUNDAY NIGHT...THE MODELS REMAIN IN AGREEMENT AND
BRING AN UPPER LOW OVER THE AREA. DECENT ISENTROPIC LIFT WILL LEAD
TO INCREASING CLOUD COVERAGE AND RAIN CHANCES ACROSS THE EASTERN
HALF OF THE AREA AND THE COASTAL WATERS THROUGH THIS TIME. THE
BEST INSTABILITY ASSOCIATED WITH THIS UPPER FEATURE WILL BE
ACROSS THE WATERS. THEREFORE...WILL GO WITH ISOLATED TSTMS OVER
THIS AREA SUNDAY AND SUNDAY NIGHT.

.LONG TERM...(MONDAY THROUGH FRIDAY)...
CUT OF MID-LEVEL LOW OVER THE NORTHEAST GULF OF MEXICO DURING THE
END OF THE UPCOMING WEEKEND WILL BEGIN TO WEAKEN AND VERY SLOWLY
LIFT OUT TO THE NORTHEAST SUNDAY NIGHT INTO MONDAY. HOWEVER...BY
MONDAY NIGHT AND TUESDAY THE PATTERN WILL BECOME RATHER STAGNANT
OVER THE FORECAST AREA AS THE UPPER LOW OPENS UP TO A BROADER AND
WEAK TROUGH ALONG THE SOUTHEAST COAST. AS THE UPPER LOW OPENS UP
TO OUR NORTHEAST EARLY MONDAY THE BEST ASSOCIATED SYNOPTIC LIFT IS
EXPECTED TO ALSO EXIT TO THE NORTHEAST. DECENT MID-LEVEL ISENTROPIC
UPGLIDE ON THE EASTERN SIDE OF THE UPPER LOW SHOULD STILL BE ENOUGH
TO PRODUCE SOME SCT SHOWERS OVER THE FLORIDA BIG BEND/SOUTH-CENTRAL
GA EARLY ON MONDAY...HOWEVER THIS LIFT WILL BE HEDGING EAST THROUGH
THE DAY AS WELL. GFS/ECMWF ARE HINTING AT A RATHER SHARP SURFACE
TROUGH TAKING SHAPE ALONG THE NORTHEAST FL/GA COAST BY MONDAY
MORNING. THE SURFACE CONVERGENCE ASSOCIATED WITH THIS TROUGH MIGHT
ALSO ACT TO STEAL SOME OF THE AVAILABLE MOISTURE AND TURN OUR WINDS
BRIEFLY BACK TO A DRIER NORTHERLY DIRECTION. ALL OF THIS WILL WORK
TO LOWER THE SHOWER CHANCES THROUGH THE DAY ACROSS OUR EASTERN
ZONES. JUST AN FYI...WITH THE SYNOPTIC LIFT IN PLACE...THE LOW
LEVEL FOCUS OF THE SURFACE TROUGH AND ADDED SPEED CONVERGENCE WITH
THE STRONG ONSHORE FLOW...MAY BE LOOKING AT THE POTENTIAL FOR AREAS
OF HEAVIER RAINFALL ON MONDAY WELL EAST OF I-75 ALONG THE NE FL/GA
COASTS.

MONDAY NIGHT INTO TUESDAY WILL REMAIN GENERALLY ON THE BACKSIDE OF
THE WEAK MID-LEVEL TROUGH WITH THE SURFACE RIDGE AXIS STAYING JUST
OFF TO OUR NORTHWEST AND WEST. DURING THIS TIME...ZONES TO THE WEST
OF THE APALACHICOLA RIVER SHOULD BE DRY AS THEY REMAIN FAR REMOVED
FROM THE BEST MOISTURE AND LIFT. EAST OF THE RIVER WILL NOT BE ABLE
TO RULE OUT A SHOWER/SPRINKLE WITH MORE IN THE WAY OF CLOUDS
(ESPECIALLY TOWARD THE I-75 CORRIDOR)...HOWEVER THE HIGHEST POPS
SHOULD BE EAST OF THE SUWANNEE RIVER/I-75. TUESDAY NIGHT THROUGH
THURSDAY THE MID-LEVEL TROUGH FINALLY LETS GO OF ITS INFLUENCE ON
THE SOUTHEAST COAST. THIS MID-WEEK PERIOD WILL SEE RISING HEIGHTS
AS MID-LEVEL RIDGING BUILDS EAST ALONG THE NORTHERN GULF COAST. THE
SURFACE RIDGE AXIS WILL ALSO SWING EAST ACROSS OUR ZONES. THE RESULT
WILL BE A PERIOD OF DRY AND SEASONABLE WEATHER. FINALLY ON FRIDAY
GLOBAL GUIDANCE IN GOOD AGREEMENT ON THE APPROACH OF OUR NEXT
WEATHER SYSTEM. AMPLIFIED MID-LEVEL TROUGHING IS EXPECTED TO PUSH
EAST FROM THE CENTRAL PLAINS TO THE MS VALLEY. ASSOCIATED SURFACE
COLD FRONT IS PROGGED TO PUSH EAST ACROSS THE AREA DURING THE DAY
ON FRIDAY OR FRIDAY NIGHT WITH THE NEXT CHANCE OF A SHOWER OR
THUNDERSTORM. HOWEVER...AT THIS TIME...THE MOISTURE RETURN OFF
THE GULF AHEAD OF THIS SYSTEM LOOKS TO BE LIMITED AND MAY HINDER
THE EXTENT OF THE PRE-FRONTAL CONVECTION.

&&

.MARINE...HIGH PRESSURE NORTH OF THE MARINE AREA WILL REMAIN IN
CONTROL THROUGH THE WEEKEND AND INTO NEXT WEEK. MODERATE NORTHEAST
WINDS AND SEAS WILL CONTINUE THROUGH THE WEEKEND AND BEGIN TO
GRADUALLY DROP TUESDAY AND WEDNESDAY. THE HIGHEST SEAS WILL REMAIN
ACROSS THE OFFSHORE WATERS. LATE SATURDAY NIGHT THROUGH MONDAY AN
UPPER LOW WILL MOVE OVER THE AREA BRINGING THE RAIN CHANCES UP. A
BRIEF PERIOD WITH CAUTIONARY WINDS AND SEAS WILL REMAIN POSSIBLE
TONIGHT.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST
PERIOD AND BEYOND. A FEW PATCHES OF STRATO CU AT 3-4 THOUSAND FEET
WILL SPREAD WESTWARD FROM THE SOUTHEAST COAST INTO SOUTH CENTRAL
GEORGIA AND THE EASTERN FLORIDA PANHANDLE LATER THIS AFTERNOON AND
EVENING...IN A STRENGTHENING NORTHEAST FLOW TO THE SOUTH OF STRONG
HIGH PRESSURE...CENTERED OVER MID ATLANTIC. THE LOWER LEVEL FLOW
WILL BECOME MORE EASTERLY TONIGHT AND SATURDAY...BRINGING A
GRADUAL INCREASE IN LOW LEVEL MOISTURE...SO EXPECT TO SEE MORE
WIDESPREAD STRATO CU DEVELOPMENT WITH BASES AROUND 4 THOUSAND FT
SATURDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHWARD
TO THE NORTHERN GULF COAST BY LATE SATURDAY...RESULTING IN AN
INCREASE IN CLOUDS AND A THREAT OF SHOWERS SUNDAY AND MONDAY.

&&

.FIRE WEATHER...WITH AN INCREASING EASTERLY LOW LEVEL
FLOW...MOISTURE WILL GRADUALLY INCREASE FROM EAST TO WEST ACROSS
THE TRI STATE AREA THIS WEEKEND. HOWEVER...ENOUGH DRY AIR WILL
REMAIN ENTRENCHED ACROSS WESTERN PORTIONS OF THE AREA THROUGH
SATURDAY...AND IN COMBINATION WITH A HIGHER AFTERNOON
TEMPERATURES...WILL LIKELY RESULT IN DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT TO JUSTIFY A RED FLAG WARNING FOR THE
INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE ON SATURDAY
AFTERNOON. BY SUNDAY...THE SUSTAINED EASTERLY FLOW IN COMBINATION
WITH AN UPPER LEVEL DISTURBANCE DEVELOPING TO THE WEST ALONG THE
NORTHERN GULF COAST WILL BRING ENOUGH MOISTURE TO THE AREA TO KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS INTO NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  71  45  73  50  73 /   0   0  10  20  30
PANAMA CITY  72  50  74  54  75 /   0   0   0  20  20
DOTHAN       70  41  73  45  74 /   0   0   0  10  10
ALBANY       70  41  72  45  74 /   0   0   0  10  20
VALDOSTA     70  47  72  51  73 /   0   0  10  10  40
CROSS CITY   73  51  74  54  75 /   0   0  10  20  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR
     THE FOLLOWING ZONES: CALHOUN...GADSDEN...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...
     WASHINGTON.

     RED FLAG WARNING FROM 12 PM TO 5 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: HOLMES...INLAND WALTON...JACKSON...
     WASHINGTON.

GM...NONE.
&&

SHORT TERM/MARINE...GIBBS
LONG TERM...MROCZKA
AVIATION/FIRE WX...DUVAL
Hazardous weather outlook, Oct 31, 4:03 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT FRI OCT 31 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
503 AM EDT FRI OCT 31 2008 /403 AM CDT FRI OCT 31 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A RIDGE OF HIGH
PRESSURE OVER THE CAROLINAS WILL CONTINUE TO DOMINATE OUR WEATHER
WITH FAIR AND DRY CONDITIONS HOLDING TODAY THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP IN THE
NORTHEAST GULF OF MEXICO SATURDAY AND SUNDAY...BUT SINCE IT WILL
INITIALLY BE STARVED FOR MOISTURE...RAIN CHANCES ARE NOT EXPECTED
TO INCREASE OVER THE REGION UNTIL SATURDAY NIGHT AND SUNDAY. THIS
LOW IS FORECAST TO LINGER OVER THE AREA THROUGH MONDAY BEFORE IT
PULLS AWAY TO THE NORTHEAST ON TUESDAY. AT THIS TIME...SIGNIFICANT
RAINFALL IS NOT EXPECTED OVER OUR AREA WITH THIS SYSTEM...BUT THE
BEST CHANCES FOR MEASURABLE RAINS WILL BE OVER THE EASTERN FLORIDA
BIG BEND AND EASTERN SECTIONS OF SOUTH CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:21 AM CDTRed Flag WarningTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more13 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.